Yulin Cai - An explicit bound for integral points on modular curves

cm:9389 - Communications in Mathematics, May 23, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.9389
An explicit bound for integral points on modular curves

Authors: Yulin Cai

In this paper, we give a constant $C$ in \cite[Theorem 1.2]{sha2014bounding} by using an explicit Baker's inequality, hence we have an explicit bound of the integral points on modular curves.


Volume: Volume 30 (2022), Issue 1
Published on: May 23, 2022
Imported on: December 27, 2019
Keywords: Mathematics - Number Theory


Share

Consultation statistics

This page has been seen 68 times.
This article's PDF has been downloaded 32 times.